Meyer-König and Zeller operators based on the \(q\)-integers
By Tiberiu V. Trif. Journal of Numerical Analysis and Approximation Theory, 2000
89 citations recorded by the source corpus.
Not available.
View Paper: https://www.semanticscholar.org/paper/8932434513d432529f8a583d85ebac551b2c7e0d
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
- Ali Aral
- Wang Heping
- Tuncer Acar
- Ogün Dogru
- Vijay Gupta
- Gülsüm Ulusoy
- Nazim Idrisoglu Mahmudov
- Tamer M. Seoudy
Citations in the corpus
- Statistical approximation properties of q-Baskakov-Kantorovich operators (2009, methodology): “Inform., 2008, 17, 75-84 [19] Trif T., Meyer-König and Zeller operators based on the q-integers, Rev. Anal.”
- Bleimann, Butzer, and Hahn Operators Based on the-Integers (2007, background): “Also some results on the statistical and ordinary approximation of functions by Meyer-König and Zeller operators based on q-integers can be found in [6, 7], respectively.”
- Statistical approximation properties of Kantorovich operators based on q-integers (2008, unknown): “Trif in [18], O.”
- Note on q-Bernstein-Schurer operators (2011, unknown): “Trif [21] investigated Meyer-König and Zeller (MKZ) operators based on q-integers.”
- Properties of convergence for the q-Meyer-König and Zeller operators (2007, background): “In [12], Tiberiu Trif investigated approximating properties of the q-MKZ operators Mn,qn(f, x) and obtained the following results: Theorem A.”